# SDR CHQA20130705257

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 27,242 hours, 22,960 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,783 hours, 21,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  RT EMERGENCY EXIT SIGN FOUND TO BE INOPERATIVE.  MX FOUND NR 5 INVERTER TO INOPERATIVE AND REPLACED IT,  OPS CHECKED GOOD.
